# SDR SIMA200501919

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 8,464 hours, 7,886 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE BAGGAGE DOOR SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED BAGGAGE DOOR SILL.  INSTALLED NEW SILL, REPAIR DONE IAW SRM.  (SW21200502482) (K)
